# SDR AUS20021404

- Difficulty date: December 9, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 4204001
- Condition: Faulty
- Location: Hydraulic System
- Component: Hydraulic System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) YELLOW HYDRAULIC SYSTEM POWER TRANSFER UNIT (PTU) FAULTY.
